# SDR DALA2024120611509

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 30,352 hours, 2,993 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL/PLASTIC SMELL IN AFT GALLEY CABIN AREA. CONTINUEING T/S FOUND AFT GALLEY R/H GAIN2 COFFEE MAKER CAUSING ELEC BURNING SMELL. DEACTIVATED GAIN2 COFFEE MAKER AND TURN ON ALL COFFEE MAKER, OVEN, AND CHILLER NO SIGNS OF ELEC BURNING SMELL WITH BOTH PACK 1+2 ON. A/C OK FOR SVC. NOTIFIED TO MCC. (LP# 0687375, 6445374)
